# SDR USAA2009042991030

- Difficulty date: April 20, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - EEL - FLASHLIGHTS (2 EACH) INOP AT FORWARD ATTENDANT SEAT.  REPLACED FLASHLIGHTS (2 EACH) AT FORWARD ATTENDANT SEAT.
